It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Michelle... I'm sorry you're having bad side effects... I'm sure they will go away, they usually do as your body adjusts to the medication. It'll get better.

My "good feeling" run didn't last very long last night. I went out with my friend, and within the first 10 minutes of meeting up I told her I had started medication... and she looks at me and says in a harsh way "Why?" She didn't want me to go on medication because she doesn't "believe" in it. I responded back in the same harsh tone "Because I wanted to". And then things started feeling awkward, and I resented her for it. We went to play pool, and we had to sit and wait. And as the seconds went by the feelings of "I don't want to be here" got worse and worse. It wasn't so much that I was anxious or worried... I just couldn't sit there. I got this intense feeling of boredom and it was irritating. We left and rented a movie, but when I got to her house I suddenly became very tired so I just went home. Wasn't as great as I was expecting, but it's a start.

Stick with it for at least 3 or 4 weeks. Are you working right now? Because I know that can be so hard. I'm not working or in school at the moment, I'm a recluse at home all day. I hope that I can start working and do school within the next few months with help from medication. I'm on day two also... just took my medication an hour ago and just sort of trying to prepare myself for another panic attack.
Well, I guess we can go thru this together. Is your stomache sore at all? Mine is, but I take other meds as well, so that could be contributing.
It stinks when friends don't understand and support you. I have some of them as well. I am a real estate agent, so I make my own hours and days. But I am not working right now, and have not for the last month. So I am a recluse right now too. If I'm not better by the end of December, I will be shelving my license for awhile. I also have a heart problem too, tachycardia and svt, so that has got me so scared to do anything, which is why I am on the SSRI. If I can just get back to the land of the living I'll be happy.
How did your day go? Mine got better, but still have the "swaying" feeling in my head. I'm going a full two weeks before giving up, maybe three, but definetely two.
Michelle
My stomach hurt last night, and then I had the worst pains that came two times for about ten seconds each... just this sharp excruciating pain. Then I had a very unpleasant trip to the bathroom. I felt constipated for a few hours, and then when I finally had to go it was the opposite.

Today I've become a bit worried about some of my symptoms... one is that I felt almost as though I could not stand up... I just felt weighted down, and when I laid down it was so very hard to get back up. I just felt like dead weight. Another one, I don't know how to explain other than just my mind hurts. I just feel like it's not functioning properly. These things aren't ALWAYS occurring but they last for hours.

Like you, I've also had a headache for all of the second half of today, hot and cold flashes (alternating from what seems to be minute-to-minute), very anxious, dizzy (especially when I bend over to pick something up), nauseated and stomach problems. I haven't had a "BMovement" all day today. It's only been 3 days and it seems like forever.

I am thinking about switching at night now... it sounds like it'd be much easier than during the day. But I just kind of have this fear of sleeping on it for some reason. I know you said you were having problems with it the other night, how is it going for you now?
Yesterday was really good as far as side effects, I had hardly none. I was still very anxious and panicky, but strictly talking side effects of the medicine, it was very minimal. Now remember, I also have Xanax to take, which HELPS big time. Also, I had started out on 5mg to give myself time to build up to it.
Ok, so last night I decided to go up to my 10mg, and today I feel AWFUL. I am so anxious, feeling like I'm going to crawl out of my skin, basically on the verge of a panic attack. I am also very dizzy, headache, and tummy is a mess, hurts really bad. I'm very hot too. I took a half a Xanax so hopefully it will calm it down a little. I kind of wish I didn't take the 10 and stayed at
5, but I am hoping this is the only day it will be this bad, otherwise I'm going back to 5mg. I just don't know how much therapeutic benefit 5mg is?
Yes, my symptoms don't last constantly either, just comes and goes. Let's hang in here, together, and keep our fingers crossed we'll feeling really good in 2 weeks. Take your pill at night, it really does help. Could you call your Dr. and ask them to give you some Ativan or Xanax for a week or two to help you get thru the side effects? It will really help.
I literally had to make myself get out of bed this morning. I could just lay there all day, but I'm trying so hard to get better. I am going to go for a little walk too. I only take 10 minute walks, but that's better than nothing.
Off for now, talk to you soon.
Michelle
I didn't take my dose this morning, changing it to tonight... so I didn't feel too bad today, but I was also tired throughout the day. I think I'm going out tonight, so I'll be taking my 4th dose when I get home (Just to be certain things don't act up on my outing). Hopefully I'll be able to sleep through everything... but I still am a bit scared to sleep on it. I don't know why, part me would rather consciously experience all the side effects, I guess I feel more in control that way... stupid anxiety! I'll let you know how I do tomorrow, hopefully all goes well for us.
So I took my dose last night, I think I like it much better at night... I slept very well. I had a short panic attack while driving this morning for a couple of minutes... I was able to keep it under control though, thankfully (for a moment I was really thinking there was something seriously wrong and that I needed to go to the hospital). When I got home though, those bad symptoms came up again... just feeling completely physically and mentally drained, but it only lasted for an hour this time and I spent the whole duration just laying down curled up. I started to wonder if I should still continue the medication. It's such a scary feeling, but I'm not sure if that's just my anxiety reacting to it. From there on I gradually felt better and better as the day went by. I'm going to give it a couple more days and if it persists I'm gonna call my psychiatrist about it. I'm just about to take my next dose. How are you feeling?
Hi there, I'm glad your doing better on it at night. I woke up in the middle of the night with bad chest pain, heart racing (but remember, I have svt), hotter than heck and thought I was having a heart attack. I ran to the bathroom and poured cold water all over me and it went down.
Today I can't wake up at all, and I"m cold and hot again. Still very dizzy. I'm going to post and see if it should still be going on like this. Today will be day 7 and it seems today is the worst as far as energy tired and lightheaded goes. I'm not noticing any differences in my anxiety or panic either. :( I hope it kicks in soon or I"m going to go crazy.
I'm not eating much either and have also lost weight. I could lose maybe 10 pounds, but no more than that. Sounds like you don't have any to lose. I'm glad your doing well! Michelle
Hey there, well it's much better as far as side effects. I don't have any anymore. I too still have the anxiety, although today was not as bad. My days are like yours, the better and worse thruought the day. My huge problem is I got my days and nights backwards, so for me, maybe I might need to take my pill in the morning. I am going to bed at midnight and getting up all thru the night and at 6am I am WIDE awake, and then about 8am to noon I am sleepy and sometime take a nap. Then around 4pm to 9pm I am full of LOTS of energy. Mornings are still really rough for me. I wake up still anxious, so I'm hoping it will soon fade. I read on anothers post that someone believes that SSRI's can cause tachycardia and palpitations, and I hope that won't happen with me, because my whole anxiety is over my heart condition. But I guess I will just have to wait and see. I think for me I really needed something to help me cope, I just hope this is the right drug. I really don't want to take it for two months and then have to switch to something new. I read that a lot on here, where people have to switch different meds before they find the right drug. I couldn't imagine starting over.
I am seeing a psychologist. I don't like going, to be honest, and I have to take a Xanax before I go. I feel like it's a huge waste of my money to go talk about how crappy I feel. He thought that was funny. He wants me to come weekly until I get some of my panic out of the way. So far I don't feel much from him, but he did say for me it was going to take some time because I obviously have a huge anxiety problem. He is hoping the Lexapro will work too so it can help me calm down to where I can let him help me too. I hope you like your counselor.
Off to bed for now, where I can lay and stare at the ceiling, haha. I'm glad your sticking thru this, as well as me! Talk to you later. Michelle





All times are GMT -7. The time now is 09:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!